Translator Disclaimer
2021 On the Breuil–Schneider conjecture: generic case
Alexandre Pyvovarov
Algebra Number Theory 15(2): 309-339 (2021). DOI: 10.2140/ant.2021.15.309

Abstract

We use the Taylor–Wiles–Kisin patching method to prove some new cases of the Breuil–Schneider conjecture.

Citation

Download Citation

Alexandre Pyvovarov. "On the Breuil–Schneider conjecture: generic case." Algebra Number Theory 15 (2) 309 - 339, 2021. https://doi.org/10.2140/ant.2021.15.309

Information

Received: 15 March 2018; Revised: 12 November 2019; Accepted: 14 February 2020; Published: 2021
First available in Project Euclid: 23 June 2021

Digital Object Identifier: 10.2140/ant.2021.15.309

Subjects:
Primary: 11F70
Secondary: 11F80

Keywords: Galois representations , number theory , representation theory

Rights: Copyright © 2021 Mathematical Sciences Publishers

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.15 • No. 2 • 2021
MSP
Back to Top